MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. AERO®; TRACHEOBRONCHIAL STENT

MERIT MEDICAL SYSTEMS, INC. AERO®; TRACHEOBRONCHIAL STENT
Catalog Number 90129-210/G
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while deploying the tracheobronchial stent, the delivery system failed and the distal tapered white tip broke off.The broken tip was retrieved from the patient.No patient harm reported.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.

Brand Name
AERO®
Common Device Name
TRACHEOBRONCHIAL STENT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby dr
houston TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25033730
Report Number3010665433-2026-00003
Device Sequence Number15683404
Product Code JCT
UDI-Device Identifier00884450703991
UDI-Public00884450703991
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number90129-210/G
Device Lot NumberE3324331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown